Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Light periods, light headed, nauseous, burping. Negative pregnancy tests. Treatment?

Hi, I am on birth control and usually my period is heavy but this month it was extremely light and only lasted two days. I am sexually active and I am starting to feel nauseous and light headed. I had also been burping a lot. I am a little stressed but I think it s just about this. I ve taken two pregnancy tests and they have both been negative. Am I pregnant? What s wrong?
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello...birth control pills cause decrease in blood flow during periods markedly...also they cause nausea in some people...if nausea is problematic for you than consult your gynaecologist and she can provide you with milder form of OCP which have less side far as your concern about pregnancy you can recheck your self after another couple of days just to be more clear and to calm yourself .
Take care
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor